# SDR UALA2010100603701

- Difficulty date: October 6, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 79,478 hours, 9,026 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

JACK SCREW COMPARTMENT HAS HEAVY FUEL SMELL.   FUELED HORIZ STAB TANK REF MM12-11-03, NO ACTIVE LEAKS FOUND, ALSO RAN APU TO CHECK FUEL SUPPLY LINE IN AREA NO ACTIVE LEAKS FOUND.
